On Unification of Generalized Functions Representable by Mellin-Barnes Contour Integrals

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-62 Number-1
Year of Publication : 2018
Authors : Frédéric Ayant
  10.14445/22315373/IJMTT-V62P510

MLA

MLA Style: Frédéric Ayant "On Unification of Generalized Functions Representable by Mellin-Barnes Contour Integrals" International Journal of Mathematics Trends and Technology 62.1 (2018): 67-74.

APA Style: Frédéric Ayant (2018). On Unification of Generalized Functions Representable by Mellin-Barnes Contour Integrals. International Journal of Mathematics Trends and Technology, 62(1), 67-74.

Abstract
Th e present paper gives in brief the unification and extented picture about various generalized Beth-function defined by using Mellin-Barnes contour integral representaation. Thus it appears that the opportunity of any further generalization using Mellin-Barnes contour integrals closes for the moment.

References
[1] F. Ayant, An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT), 31(3) (2016), 142-154.
[2] B.L.J. Braaksma, Asymptotics expansions and analytic continuations for a class of Barnes-integrals, Compositio Math. 15 (1962-1964), 239-341.
[3] A. Erdelyi, W. Magnus, F. Oberhettinger transforms and F.G. Tricomi, Integral transforms, Vol I, McGraw-Hill, New York (1953).
[4] Y.N. Prasad, Multivariable I-function , Vijnana Parishad Anusandhan Patrika 29 (1986) , 231-237.
[5] J. Prathima, V. Nambisan and S.K. Kurumujji, A Study of I-function of Several Complex Variables, International Journal of Engineering Mathematics Vol (2014), 1-12.
[6] H.M. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables. Comment certain of. Math. Univ. St. Paul. 24 (1975),119-137.
[7] H.M. Srivastava and R.Panda, Some expansion theorems and generating relations for the H-function of several complex variables II. Comment. Math. Univ. St. Paul. 25 (1976), 167-197.

Keywords
Multivariable Beth-function, multiple integral contours, Jacobi polynomials, series representation, expansion serie